# SDR AALA202001069002

- Difficulty date: January 3, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N982VJ
- Make and model: Airbus A321-231
- Aircraft serial: 5374
- Aircraft time: 23,173 hours, 9,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 4L DOOR PRESSURE LOW INDICATION ON CREW FLIGHT ATTENDANT STATUS PANEL. MAINTENANCE SERVICED 4L DOOR DAMPER TO PROPER PRESSURE PER 52-10-00.
